I'm 32 years old. About 4-5 weeks ago I started to have a periodic feeling of tingling/numbness sensation on one side of my face between my eye and ear and approaching around the ear, but not all the way around the ear. It now occurs more often and reminds me a little bit of the last stages of numbness after having dental work on the upper teeth. There's a small spot just below my side burns, next to the ear and in line with eye that is numb. It's about the size of the hold that a paper hole punch makes. When I tap it with a needle I feeling an odd sensation right above it. My jaw on that side feels a little sore at times. I had dental work that required numbness on that side about 3-4 months before this started.
At first I thought it was possibly from clenching my teeth, so I've been consciously keeping tabs on myself and that doesn't seem to be the cause. I tend to chew my food on the opposite side of my mouth because my teeth are more sensitive on this same side, but again my teeth feel okay.
It's very rare for me to get sick. Aside from the occasional sore throat or hay fever for a day, I haven't been sick for over 3 years. My hearing is still perfect. My eyesight is okay, but I do wear contacts/glasses. My prescription has been the same for about 10 years. I get plenty of sleep, but being unemployed my anxiety and stress may be higher. I've never had any injuries to the head. My energy level is very good. I'm not overweight.
MS doesn't run in my family, nor does diabetes. My grandma (dad's mom) had a brain tumor when she was about 65-70 or so, not cancerous. My grandpa (dad's dad) had Alzheimer's. Other than that I'm not aware of any other diseases in my family history that could have bearing.
If I'm busy doing something, especially working out, I don't notice any of the sensation.
Any ideas? Thanks for the help.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?